# SDR RAIA00302049

- Difficulty date: February 18, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 32,399 hours, 32,466 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Probe
- Part number: 45150561
- Part serial: 935
- Condition: Shorted
- Part time: 10,969 hours, 11,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5464-STL- RIGHT AOA CB POPPED. MAINTENANCE REMOVED AND REPLACED THE RIGHT AOA PROBE, OPS CK OK.
